# SDR DALA12010735639

- Difficulty date: October 19, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 48,546 hours, 18,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 41 ABC INOPERATIVE.  REINSTALLED SEAT ROW.  TESTED EMERGENCY LIGHT.  OPS CHECKED GOOD.
